MAUDE Adverse Event Report: Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-31M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Arrhythmia (1721); Atrial Fibrillation (1729); Bradycardia (1751); Cardiac Arrest (1762); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095); Respiratory Insufficiency (4462)
Date of Event 06/05/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Crd_1032 - sh device registry, patient site id: (b)(6), (b)(4).It was reported that on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for implant.During procedure, patient exhibited acute anemia and required 2 packed red blood cells (prbcs) transfusions.Post-procedure, patient developed right ventricular dysfunction when coming off of cardiopulmonary bypass and required inotropic support.It was reported during hospitalization, patient experienced continued anemia, multiple episodes of arrhythmia with tachy-bradycardia syndrome, episodes of atrial fibrillation and asystole requiring pacing, post-operative vasoplegia, and acute respiratory insufficiency post-extubation.Patient received three more prbcs, a permanent pacemaker implant on (b)(6) 2026, vasopressor therapy, and high-flow nasal cannula (hfnc) and continuous positive airway pressure (cpap).Patient was weaned off vasopressors by (b)(6) 2026.Patient was weaned to nasal cannula on (b)(6) 2026 and discharged on room air.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical #3014918977
edificio #44 calle 0, ave. 2
el coyol alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50175468
Report Number2135147-2026-05386
Device Sequence Number12822725
Product Code LWR
UDI-Device Identifier05415067033093
UDI-Public(01)05415067033093(17)290805
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-31M
Device Catalogue NumberE200-31M
Device Lot Number10965008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient Weight127 LB